Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Bloch function approach for parametric gap solitons

Not Accessible

Your library or personal account may give you access

Abstract

Using a Bloch function approach, we predict the existence of parametric gap solitary waves in a grating structure with quadratic nonlinearity. These waves consist of mutually trapped envelopes at the fundamental frequency and at the second harmonic, which are not sustained by any equivalent cubic nonlinearity.

© 1997 Optical Society of America

Full Article  |  PDF Article
More Like This
Excitation of self-transparency Bragg solitons in quadratic media

Claudio Conti, Gaetano Assanto, and Stefano Trillo
Opt. Lett. 22(17) 1350-1352 (1997)

Existence, bistability, and instability of Kerr-like parametric gap solitons in quadratic media

Claudio Conti, Alfredo De Rossi, and Stefano Trillo
Opt. Lett. 23(16) 1265-1267 (1998)

Gap solitons in a two-channel microresonator structure

Suresh Pereira, J. E. Sipe, John E. Heebner, and Robert W. Boyd
Opt. Lett. 27(7) 536-538 (2002)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (19)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved